MathSciNet Relay Station
MathSciNet bibliographic data
MR174304 81.35
Derrick, G. H. Comments on nonlinear wave equations as models for elementary particles. J. Mathematical Phys. 5 1964 1252–1254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement